| Catalog Number |
150410226 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Joint Contracture (4528)
| Date of Event |
01/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Patient had developed a flexion contracture and could no longer achieve full extension.Operatively, it was noted that the patient had a flexion extension mismatch.Components were removed and a revision hinged knee was placed uneventfully.All components were appropriately sized, well aligned, well fixed with an appropriate joint line.No delay occurred and no patient harm was noted.Cement was hospital owned so no records are available.Patellar implant was retained from initial surgery as it was well fixed and tracked appropriately.Patient did have an additional surgery on (b)(6) 2022 and was captured in (b)(4).The insert was exchanged at that time, however due to a change from compass to optimize in our territory, few records other than insert size are currently available.Please note that the same size insert was utilized.No lot numbers are available for the same reason.Doi: (b)(6) 2023, dor: (b)(6) 2024, affected side: right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.